MathSciNet Relay Station
MathSciNet bibliographic data
MR2527337 60J10 (93D15 93E15)
Liu, Ming; Ho, Daniel W. C.; Niu, Yugang Stabilization of Markovian jump linear system over networks with random communication delay. Automatica J. IFAC 45 (2009), no. 2, 416–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement